# SDR TRAX200701019

- Difficulty date: July 18, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 11,267 hours, 7,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL AT RBL 45 FS 280 IS CORRODED OUT OF LIMITS.   REPAIRED RT FLOOR SILL AT RBL 45 FS280 IAW REO 670-53-21-139
